# SDR CA120509002

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,093 hours
- Engine: Ge CF348E5A1
- System (JASC): 3080 · Ice Detection
- Part: Module
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE THE CREW REPORTED A WING LEAK/ANTI ICE FAULT.  AFTER DISCUSSION WITH MAINTENANCE THE FLIGHT RETURNED DUE TO POSSIBLE ICING CONDITIONS AT DESTINATION  LOOSE CONNECTOR PLUG ON SLAT 2 HARNESS FOUND AND RETIGHTENED.  CUSTOM I/O MODULE 2, REPLACED DUE TO FAILED SELF TEST IAW AMM 31-41-07/401. CHECKED SERVICEABLE. WING ANTI-ICE TEST CARRIED OUT IAW AMM 30-11-00, PB501, NO FAULTS.
